Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Infection in the nose, sinus problems. Prescribed with bactrim. Does this medication cause the birth control failure?

Hello, my doctor gave me a prescription for bactrim ds for an infection in my nose as well as a sinus infection . I also have been taking loestrin24 for a little over a year. I know that there are some types of antibiotics that decrease the effectiveness of birth control . Does bactrim ds usually cause birth control failure?
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
No it does not. However if any medication causes gastro-intestinal problems like diarrhea or nausea it can influence the absorption and efficacy of the pill.
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor